Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Spreading rashes after getting a tattoo. Swelling in the ankles and feet. Am I allergic to black metallic inks?

After getting 2 new tattoos I ve developed a rash (non painful, non itchy) that has spread, but intensifies around the tattoos. Now my ankles and feet are beginning to swell rapidly. The tattoos were on my calves. I know the equipment was sterile, since the shop I got them at was my own, and I did the artwork myself. I ve had this reaction once before, many years ago. My foot was swollen so painfully that all I could do was keep it elevated. What could be causing this? I m I one of the one in a million people who are allergic to black metallic inks?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IF YOU ARE ALLERGIC TO INKS IT CAN CAUSE ALLERGIES
SOME PEOPLE HAVE MORE IMMUNITY TO TOLETATE THINGS
BUT YOU MUST BE HAVING WEEK IMMUNITY
SO AVOID USING INKS AND TATTOS
CAN TAKE ANTI ALLERGICS AND LOCAL APPLICATION OINTMENTS TILL THE EFFECT BOF TATOOS IS MINIMISED
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor